# SDR AALA201505079002

- Difficulty date: April 11, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, DOOR SILL CORRODED BETWEEN FRAME 66 & 68 AT STRINGER 23R.  R & R SILL IAW SRM51-72-11, DWG D53480019 & EA 250626.
